# SDR I5EA2012F00190

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 45,408 hours, 31,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323433
- Part serial: 1164
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AN ATTEMPT TO ACCOMPLISH SWIFT AIR ROUTINE OPS CHECK OF ESCAPE SLIDE SYS, THE L2 DOOR WAS SELECTED FOR DEPLOYMENT. WITH THE SLIDE IN PLACE AND THE GIRT BAR INSTALLED, THE DOOR WAS OPENED BUT THE SLIDE FAILED TO INFLATE. UPON INVESTIGATION OF THE SLIDE IT WAS FOUND TO HAVE THE SAFETY PIN STILL INSTALLED, AFTER REMOVAL OF THE SAFETY PIN THE SLIDE OPERATED/INFLATED NORMAL.
